آمار

تعداد نشریات27
تعداد شماره‌ها578
تعداد مقالات5,943
تعداد مشاهده مقاله8,538,304
تعداد دریافت فایل اصل مقاله5,652,750
Helbin, P.. (1401). On some categories of triangular norms on the real unit interval. نشریه علمی دانشگاه سیستان و بلوچستان, 19(5), 183-198. doi: 10.22111/ijfs.2022.7164
P. Helbin. "On some categories of triangular norms on the real unit interval". نشریه علمی دانشگاه سیستان و بلوچستان, 19, 5, 1401, 183-198. doi: 10.22111/ijfs.2022.7164
Helbin, P.. (1401). 'On some categories of triangular norms on the real unit interval', نشریه علمی دانشگاه سیستان و بلوچستان, 19(5), pp. 183-198. doi: 10.22111/ijfs.2022.7164
Helbin, P.. On some categories of triangular norms on the real unit interval. نشریه علمی دانشگاه سیستان و بلوچستان, 1401; 19(5): 183-198. doi: 10.22111/ijfs.2022.7164


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.